MathSciNet Relay Station
MathSciNet bibliographic data
MR1334205 58H10 (35K55 35L65 58A15)
Bryant, Robert L.; Griffiths, Phillip A. Characteristic cohomology of differential systems. II. Conservation laws for a class of parabolic equations. Duke Math. J. 78 (1995), no. 3, 531–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement